# SDR EISA98261

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT REVEALED SHEAR TIE CORRODED AT FS 660 AT STRINGER 28R.  REMOVED DAMAGED SHEAR TIE.  FABRICATED AND INSTALLED NEW PART PER SRM 51-40-4 AND 51-30-2.  (M)
